Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error bounds for the Gauss-Chebyshev quadrature formula of the closed type

Author: M. M. Chawla
Journal: Math. Comp. 22 (1968), 889-891
MSC: Primary 65.55
MathSciNet review: 0239756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. I. Krylov, Approximate Calculation of Integrals, Macmillan, New York, 1962. MR 26 #2008. MR 0144464 (26:2008)
  • [2] M. M. Chawla, "On the Chebyshev polynomials of the second kind," SIAM Rev., v. 9, 1967, p. 729. MR 0222533 (36:5583)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society